Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Fatigue, foggy mind, weight gain. Am I taking correct medication?

Hi. I m 33 and had a complete hyst when I was 21. I am on Prometrium (100mg I believe), Estrogel, 1 pump per night, as well as Lexapro and Welbutrin . 3 weeks ago I have lab work done and my testosterone , and estrogen and thyroid was borderline. So testosterone was added. I have been on it for about 10 days ans this past week has been the worst. Major fatigue (I have always had, but it s worse now) and my mind is so foggy. Also I have gained 35 lbs since last summer. With the thyroid being borderline, should I suggest to my doctor to be put on medicine? And am I taking the correct stuff. I m ready to be normal again. Thanks!!!
Asked On : Wed, 1 Aug 2012
Answers:  0 Views:  36 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor